Once You Start Testosterone Therapy – Should You Continue Or Discontinue?
Once you start testosterone therapy, you may wonder if you should continue or discontinue it. In general, you should not stop the therapy abruptly, since the hormones it produces play an important role in almost every bodily function. A quick halt of TRT will cause a significant amount of discomfort, and it is advisable to consult with your physician before attempting such a drastic change. In addition to discomfort, you should consider the risk of side effects, like depression, headaches, and loss of appetite.
Constance Wu has also appeared in blockbuster movies such as “Crazy Rich Asians,” which added to her net worth.
First, you should remember that testosterone treatment can cause thick blood. This can lead to serious side effects, such as stroke and heart attack. High dosages may also cause a high hematocrit level, which can lead to other health problems. Therefore, it is important to monitor the blood levels carefully and stick to a consistent dose. Once you have reached the optimal testosterone level, you can stop using testosterone therapy, but be aware that the symptoms of withdrawal may recur.
While the main benefit of testosterone treatment is the reduction of side effects, it can cause other side effects, including the loss of fertility. Low testosterone can cause a host of reproductive problems, and a woman who’s planning a baby should discuss the risks and benefits with her healthcare provider. If you’re trying to get pregnant, you should stop the testosterone treatment and wait until it’s finished. In addition, you should consider the cost. The cost of testosterone therapy can be expensive, especially if you are a woman.